Research ArticleOpen accessPhrase in the titleVariational Homotopy Perturbation Method for the Zakharove-Kuznetsov EquationsMashaallah Matinfar, Maryam GhasemiJournal of Mathematics and Statistics, Vol. 6, Issue 4 · 24 Dec 2010 · 7,254 accessesView PDFCite
3 results for “Variational homotopy perturbation method”
Set a search alertResearch ArticleOpen accessEvery word in the titleHomotopy Perturbation Method and Variational Iteration Method for Solving Zakharov-Kuznetsov EquationB. Ganjavi, H. Mohammadi, D.D. Ganji, A. BarariAmerican Journal of Applied Sciences, Vol. 5, Issue 7 · 31 Jul 2008 · 6,798 accessesView PDFCite
Research ArticleOpen accessIn the abstractAnalytical Investigation of Hyperbolic Equations via He's MethodsD.D. Ganji, M. Amini, A. KolahdoozAmerican Journal of Engineering and Applied Sciences, Vol. 1, Issue 4 · 31 Dec 2008 · 7,115 accessesView PDFCite